Elivated enzymes pct info help
- 01-05-2013, 08:28 AM
Elivated enzymes pct info help
took epistane through December for 4 weeks stacked with trenazone. No prior health problems. Weighed 162 last doctor visit in november up to 192 three days into pct. Had some bloodworm done on my liver day 1 of pct and my ast was 480 something along with my alt being over 1000 is this normal for the end of a cycle? I also was wondering if clomid/nolva will affect my liver at all as my doc said my liver was damaged and I need to stop taking watever I was taking. Current pct clomid 100/50/50/50 Nolva 40/20/20/20 Pct assist, zmaPlanning on running a test e tren a cycle when my liver gets back to normal so any help/info is appreciated it was my first ph cycle so I'm fairly new at this but I have done research.
- 01-05-2013, 08:39 AM
Elivated enzymes pct info help
1) what were your doses of Epi and Trenazone?
2) there is positively no need to take two SERMS in pct.
3) you should ask your doctor if TUDCA or some other liver detoxifier will help bring your enzyme levels down into normal range.
* subjective, non-medical professional thoughts, perhaps you have predisposed genetic issues with your liver and the Epi tore it up. Not sure, but I would write off methylated compounds for quite some time.
- 01-05-2013, 08:46 AM
Epi 10/30/30/40tren 0/2ml/2ml/3mlmy doc said liver supps are a joke and told me only thing I can do is wait and and let it repair itself.u
01-05-2013, 08:48 AM
Your ast is 480??? Do you have yellow in your eyes or your skin has a yellow tint to it? What is your bilirubin stat?
01-05-2013, 08:54 AM
Don't have th med sheet at my office sp I don't know my bilirubin stat but no my skins normal. Only sides right now are lethargic, feel almost like I'm coming down with something, and a few sides from the pct that's it.
01-05-2013, 09:01 AM
5 times above upper limit on ALT and AST is serious. Stop all liver stressing compounds like the PH, alcohol and acetominophen. Start liver support and stay very well hydrated.
01-05-2013, 09:13 AM
Good luck brother. Hope everything heals up nicely. If the lethargy persists after awhile definitely tell your doctor.
01-05-2013, 09:30 AM
i apreciate it Ill look into the TUDCA taking milk thistle right now. on the good side i did gain 30 lean pounds in 4 weeks that i doubt i could have done with any diet.
01-05-2013, 09:32 AM
Osthole is a great liver protectant
Found in cnidium. A bit expensive but 400 mg osthol a day forn2-4 weeks will work wonders
Enhanced Body Formulations Product Educator
For any questions on our products that need a quick response, please email me directly
01-05-2013, 10:07 AM
01-05-2013, 10:08 AM
and ur dosing two at high doses considering the short cycle u did
01-05-2013, 10:33 AM
SERMS are liver toxic. Your levels are that high and you're still taking the SERMS?. Stop taking everything. Liver "support supps" are a joke. Nothing is gonna protect your liver from the damage caused by these types of products. Do you want a liver transplant or do you want to keep your gains?...I'd say keeping your gains is highly unlikely if your levels are really as high as you say they are. Maybe your doctor/lab is using a different scale or reference range, but levels that high usually indicate a SERIOUS problem. Stop taking all supplements now and drink water like it's your job.
01-05-2013, 10:38 AM
Did you tell your doctor everything you took previously and everything you are taking now?
01-05-2013, 12:54 PM
I knew nolva was toxic didn't know clomid was. I am planning on stopping nolva and running the clomid until my 2nd bloodwork comes back Monday if it is the same or worse I will have to drop everything. Doctor told me on a mild to extreme scale my liver probably was only mildly damaged and should repair itself over time, first thing she asked me was if i have had ingested a bottle of tylenol. So id say i need to be as easy on my liver as I do have a tough decision whether to lose my gains or run three mod weeks of clomid and hope it does t tax my liver anymore than what's been done. Crazy thing is I followed everything from what i thought would be a safe run didn't drink any alchohol and drank lots of water. I guess everybody reacts differently to this stuff.
01-05-2013, 01:31 PM
If your doctor told you it was "mildly damaged" than you must have your blood work numbers wrong.
01-05-2013, 05:49 PM
The levels he told me must have been wrong sheet says...
Inr 1.25 whatever that is
Doc was probably trying to scare me a bit
01-05-2013, 06:01 PM
I had similar levels as you on an epistane cycle of 45mg/day (500+ AST and 1100+ ALT). My ferritin was over 2000 and my iron levels were quite low indicating an infection of some kind. I do not know if the toxic PH was the sole cause of these values or if I just happened to have an infection and the epistane just made everything worse (I had done PH cycles in the past, but never with bloodwork and I never felt as awful as I did when this was going on). I stopped the cycle and kept up with the milk thistle and Liv.52 DS twice a day along with plenty of water for several weeks afterward. I also stopped drinking grapefruit juice, which I introduced to increase the effects of the PH, after I heard it was liver toxic. This started around the tail end of October. My labs from the middle of December indicate my liver enzymes returned to well within the healthy range. The experience makes me seriously question my future taking oral anabolics.
TL;DR: Someone else has been where you are and survived. Just take care of yourself and you'll be fine.
01-05-2013, 06:54 PM
Yes you should survive, but if you must use steroids I'd say its time to give up on the oral route
01-05-2013, 09:39 PM
Bro. I didnt listen when everyone told me that the safest route is test. They aint lying. I tried it once and im never going back Your liver enzymes will recede back to normal. Look into the livers ability to regenerate it is actually remarkable. Drink more water, take milk thistle, cut out the serms completely. Losing gains is a small price to pay esp when they are so damn easy to make in the first place....
01-05-2013, 11:46 PM
01-06-2013, 04:39 AM
As stated drop everything grab some Talos and Aegis, run both for a month with tons of water and a healthy diet ie no drinking, fast food ect. Then, go redo your blood work. You should be fine in the end, it'll just take sometime to get normalized again.
01-08-2013, 02:34 PM
Started on some TUDCA today continuing the cycle assist. Ill probably stop the serms after today and just focus on getting my liver back to 100% then go from there.
01-09-2013, 01:22 AM
Try adding b6, when I had liver damage 8 years ago my doctor gave me a bottle of pyridoxine 50mg he told me take it everyday to the bottle finish. Two-3 weeks later my labs were normal.
01-09-2013, 01:39 PM
I keep saying that orals in general are very toxic...i mean how do you think you gain 30lbs in 4 weeks?
Injectables are the way to go, once you see the difference you never take that rat poison again!
And your doc is right, there is no liver detox just let it be
01-09-2013, 06:09 PM
01-10-2013, 04:30 PM
Doing bloodwork again the 18th. still taking 50 mg clomid. I have actually gained weight (198) maybe just water weight as I have added cellmass to my pct(creatine). Tudca liv52 cycle assist and hopefully ill be ready to start a test e tren a cycle when my liver values check out. Will not do an oral anabolic again.
01-10-2013, 10:50 PM
Before you hit the next cycle make sure your liver is 100% recovered. Oils are fine on a healthy liver, but if the liver is struggling you may have other issues later. Health first dont worry about the next cycle.
From my experience, I would not touch anything that can stress the liver for 6 months. Im sure your cholesterol and other values are in the crapper too.
01-11-2013, 07:26 AM
What happened to your enzymes is very common, if you want to do orals, you must accept the side effects
If most people got bloodwork done they would see this too, you should see your cholesterol levels that might scare you too
However taking tudca on cycle has shown to keep enzymes down pretty good
But overall your fine, you just need some time to recover
Similar Forum Threads
- By juicey in forum Post Cycle TherapyReplies: 19Last Post: 04-02-2008, 06:31 PM
- By cdent in forum AnabolicsReplies: 2Last Post: 08-26-2005, 04:26 PM
- By Rideordie in forum AnabolicsReplies: 0Last Post: 01-22-2005, 10:04 PM
- By Wolfe008 in forum AnabolicsReplies: 1Last Post: 10-27-2004, 02:42 AM
- By Jeffy-P in forum SupplementsReplies: 18Last Post: 03-10-2004, 09:32 PM